Header menu link for other important links
Numerical treatment of two-parameter singularly perturbed parabolic convection diffusion problems with non-smooth data
, P. Das, H. Ramos
Published in John Wiley and Sons Ltd
Volume: 41
Issue: 14
Pages: 5359 - 5387
In the present work, we consider a parabolic convection-diffusion-reaction problem where the diffusion and convection terms are multiplied by two small parameters, respectively. In addition, we assume that the convection coefficient and the source term of the partial differential equation have a jump discontinuity. The presence of perturbation parameters leads to the boundary and interior layers phenomena whose appropriate numerical approximation is the main goal of this paper. We have developed a uniform numerical method, which converges almost linearly in space and time on a piecewise uniform space adaptive Shishkin-type mesh and uniform mesh in time. Error tables based on several examples show the convergence of the numerical solutions. In addition, several numerical simulations are presented to show the effectiveness of resolving layer behavior and their locations. Copyright © 2018 John Wiley & Sons, Ltd.
About the journal
JournalData powered by TypesetMathematical Methods in the Applied Sciences
PublisherData powered by TypesetJohn Wiley and Sons Ltd